# SDR UALA2012091905304

- Difficulty date: September 16, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 85,029 hours, 13,514 cycles
- Engine: Pwa PW4060
- System (JASC): 3510 · Crew Oxygen System
- Part: Fill Port
- Condition: Stripped
- Location: O2 System
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 BOTTLE FILL PORT HAS STRIPPED THREADS.  REPLACED FILL PORT.
